Rational solutions of certain equations involving norms

Roger Heath-Brown Mathematical Institute, University of Oxford Alexei Skorobogatov Department of Mathematics The Huxley Building, Imperial College

TBD mathscidoc:1701.331920

Acta Mathematica, 189, (2), 161-177, 2001.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{roger2001rational,
  title={Rational solutions of certain equations involving norms},
  author={Roger Heath-Brown, and Alexei Skorobogatov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341063749629},
  booktitle={Acta Mathematica},
  volume={189},
  number={2},
  pages={161-177},
  year={2001},
}
Roger Heath-Brown, and Alexei Skorobogatov. Rational solutions of certain equations involving norms. 2001. Vol. 189. In Acta Mathematica. pp.161-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341063749629.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved